# SDR GTIA011014

- Difficulty date: October 20, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: D17751
- Part serial: 711
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACY - ALT TRIM INOPERATIVE.  REMOVED AND REPLACED ALT TRIM MOTOR, OPS CHECK GOOD IAW 27-40-01.  (M)
